# SDR DALA2025071605341

- Difficulty date: July 16, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 97,799 hours, 46,476 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 668 KNUCKLE KNOCKER AT 3L DOOR DOES NOT EXTEND WHEN DOOR ARMED.   KNUCKLE KNOCKER AT 3L IS REALLY 3R ADJUSTED DOOR TRIM. BOTH DOOR ARMED KNOCKERS WORK PER 757 AMM 52-12. (7329960)
